I am a long time suffer of anxiety attacks (about 15 years now). I am 35 years old with two small boys. Anyways on days when I am very stressed or tired or worried about something and I go to bed this is what sometimes happens. If I fall asleep and I am awaken by something within at least 1 hour of falling to sleep it seems that my adrenaline really lets loose!!! My heart rate goes up to about 160 bpm and the rhythm is like boom, boom, boom..short pause. then boom, boom, boom.. short pause and it continues like this for about 10 minutes. I feel all flushed, I can't sit still must walk around, my palms are sweaty and I sometimes feel a bit lightheaded (although I know I am hyperventilating). If I really start to panick they last long and then I call the doctor on call and once I speak to one of them it goes away. Other times if I keep my cool so to speak they go away in about 10 minutes or so. Later I have to pee really bad and I shiver all over with my teeth chattering and I am not cold!! Then for about one hour later I have PVC"s until I fall asleep. What would you call this and is this normal? Been checked out. Please give me your good opinon
Hi, I have tachyacardia but also have Grave's disease. Before being diagnosed with graves I had a lot of the same symptoms you are having. Have you had your thyroid checked? If it hasn't been recently you should maybe have it checked. Mine was way out of wack and was missed by several doctors. Let me know how you're doing. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.